# SDR SCNA20201201379

- Difficulty date: November 20, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREAS OF CORROSION ON LOWER MAIN SILL WEB STA 787+7 TO 848, RBL 24, WL 160.  REMOVED DAMAGED AFT CARGO LOWER MAIN THRESHOLD SILL WEB + REPLACED WITH NEW P/N 146A8123U25, IAW SRM 51-40-02-0G-0 + BOEING DWG 146A8340.
